# SDR MWEA99965

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 59203192
- Condition: Corroded
- Location: Bs 351 - 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION AROUND RIVETS IN CHANNEL OF LONGERON 30, STATION 351-370.  MAINTENANCE FABRICATED AND INSTALLED NEW SPLICE.
